# SDR USAA2012031200022

- Difficulty date: March 12, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 58,548 hours, 38,998 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591
- Part serial: 0882
- Condition: Torn
- Location: R1 Door
- Part time: 65,759 hours, 40,225 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FORWARD SERVICE DOOR (R1) ESCAPE SLIDE OPERATIONAL CHECK PER J/C 03L10025002, THE ESCAPE SLIDE INFLATED PROPERLY BUT DEFLATED IMMEDIATELY DUE TO A TEAR IN THE UPPER FORWARD CORNER.  MAINTENANCE REMOVED AND REPLACED THE FORWARD SERVICE DOOR (R1) ESCAPE SLIDE PER J/C 03T10025002.
